Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 187, NWS Atlanta, GA

June 28, 20134 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2013, 3:14 PM EDT for 4 counties in Georgia. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2013, 3:14 PM EDT (19:14 UTC)
Expired
Jun 28, 2013, 4:00 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Harris County, GA, Meriwether County, GA, Talbot County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 62 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 3:15 PM EDTTSTM WND DMGBaughs Crossroads, GATHE TROUP COUNTY 911 CENTER REPORTED THREE TREES DOWN COUNTY WIDE.
Jun 28, 3:50 PM EDTTSTM WND DMG9 W Hamilton, GAMULTIPLE TREES DOWN IN WEST PART OF COUNTY FROM APPX 350-425 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:26 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1566 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WUUS52 KFFC 281914
SVRFFC
GAC145-199-263-285-282000-
/O.NEW.KFFC.SV.W.0187.130628T1914Z-130628T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARRIS COUNTY IN WEST CENTRAL GEORGIA
  SOUTHERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA
  WESTERN TALBOT COUNTY IN WEST CENTRAL GEORGIA
  SOUTHERN TROUP COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 400 PM EDT

* AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST
  OF PINE MOUNTAIN-CALLAWAY GARDENS...MOVING SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAMILTON...WARM SPRINGS...SHILOH...WAVERLY HALL...MANCHESTER AND
  WOODLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3300 8521 3298 8452 3297 8453 3296 8452
      3292 8453 3291 8451 3259 8458 3275 8515
      3278 8513 3281 8517 3284 8516 3286 8519
TIME...MOT...LOC 1914Z 294DEG 20KT 3285 8495

$$
1 follow-up statement
023 
WWUS52 KFFC 281938
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT FRI JUN 28 2013

GAC285-281948-
/O.CAN.KFFC.SV.W.0187.000000T0000Z-130628T2000Z/
TROUP GA-
338 PM EDT FRI JUN 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TROUP COUNTY IS
CANCELLED...

.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR WEST CENTRAL GEORGIA.

LAT...LON 3286 8519 3286 8486 3299 8485 3298 8452
      3297 8453 3296 8452 3292 8453 3291 8452
      3259 8458 3275 8515 3278 8513 3281 8517
      3284 8516
TIME...MOT...LOC 1938Z 294DEG 20KT 3280 8481

$$

GAC145-199-263-282000-
/O.CON.KFFC.SV.W.0187.000000T0000Z-130628T2000Z/
TALBOT GA-MERIWETHER GA-HARRIS GA-
338 PM EDT FRI JUN 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR HARRIS...SOUTHERN MERIWETHER AND WESTERN TALBOT COUNTIES...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
PINE MOUNTAIN VALLEY...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARM
SPRINGS...RALEIGH...SHILOH...WAVERLY HALL...FLINT HILL...
MANCHESTER...OLIVE BRANCH...BAUGHVILLE AND WOODLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR WEST CENTRAL GEORGIA.

&&

LAT...LON 3286 8519 3286 8486 3299 8485 3298 8452
      3297 8453 3296 8452 3292 8453 3291 8452
      3259 8458 3275 8515 3278 8513 3281 8517
      3284 8516
TIME...MOT...LOC 1938Z 294DEG 20KT 3280 8481

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:40 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 28, 1:40 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT FRI JUN 28 2013

.PREV DISCUSSION... /ISSUED 1019 AM EDT FRI JUN 28 2013/

UPDATE...

HAVE MADE SEVERAL MINOR ADJUSTMENTS TO POPS...MAINLY TO REDUCE
THEM THIS MORNING. SKIES CURRENTLY MOSTLY CLEAR ACROSS THE AREA SO
MADE SOME ADJUSTMENTS TO SKY GRIDS AS WELL. CONVECTIVE COMPLEX
MOVING THROUGH MISSISSIPPI IS PROGGED TO GENERALLY REMAIN TO THE
SOUTH AND WEST...MOVING THROUGH ALABAMA THROUGH THE LATE MORNING
AND EARLY AFTERNOON HOURS. SHOULD SEE SOME OF THE NORTH END OF THE
COMPLEX GET INTO NW GEORGIA THIS AFTERNOON BUT BEST CHANCES WILL
BE IN CENTRAL GEORGIA THIS AFTERNOON AND EVENING. FOR NOW...NO
MAJOR CHANGES TO GRIDS FOR THIS AFTERNOON. TEMP TRENDS FOR TODAY
LOOK GOOD FOR THE MOST PART...BUT WILL BE CONSTANTLY REEVALUATING
THROUGH THE DAY.

TDP

PREV DISCUSSION... /ISSUED 725 AM EDT FRI JUN 28 2013/

PREV DISCUSSION... /ISSUED 355 AM EDT FRI JUN 28 2013/

SHORT TERM /TODAY THROUGH SATURDAY/...
MID LEVEL SHORTWAVE THAT KEPT WX ACTIVE OVER THE ATLANTA METRO
LAST EVENING CONTINUES TO PUSH SOUTH INTO CENTRAL GEORGIA WITH
JUST RESIDUAL HEAVY RAIN SHOWERS. THESE TOO SHOULD WEAKEN WITH
TIME ALLOWING FOR A RELATIVELY BENIGN START TO FRIDAY.
OVERALL...CONDITIONS BEHIND THE SHORTWAVE TO NOT APPEAR TO BE AS
UNSTABLE AS YESTERDAY WITH THE ATL EVENING SOUNDING COMING IN AT
OVER 4000 J/KG. FOR TODAY...SREF INDICATES LOW PROBABILITIES OF
CAPES EXCEEDING 3000 J/KG AND REALLY SHOULD RESIDE MORE IN THE
2000 TO 2500 RANGE. WITH THESE VALUES...FELL IT WILL TAKE
ADDITIONAL ORGANIZED FORCING TO REALLY GET THINGS GOING AND THIS
WILL BE LACKING FOR ALL OF THE MORNING AND INTO THE AFTERNOON AND
THEREFORE A LATER START WILL BE INDICATED IN THE GRIDS.

THE AFOREMENTIONED FORCING WILL EVENTUALLY ARRIVE BY MID AFTERNOON
FOR NORTHERN SECTIONS AND DESPITE THE LOWERED INSTABILITY
VALUES...SHOULD YIELD LIKELY POPS ONCE AGAIN. THIS AREA OF STORMS
WILL SLIDE SOUTH THROUGH THE EVENING AND HAVE CHOSEN TO GO ABOVE
GUIDANCE WITH LIKELY POPS THROUGH THE ATLANTA METRO AS WELL. FEEL
IT WILL BE THE STRENGTH OF STORMS MORE THAN THE COVERAGE THAT
WILL BE AFFECTED BY THE LESS BUOYANT ATMOSPHERE THIS AFTERNOON
ALTHOUGH CANNOT RULE OUT ISOLATED SEVERE GIVEN ORGANIZED LINE
SEGMENT POTENTIAL WITH CONTINUED MARGINAL SHEAR VALUES.

LINE WILL SHIFT INTO CENTRAL AND SOUTHERN SECTIONS OF THE FORECAST
AREA OVERNIGHT WITH CONTINUED DISPARITY AMONG SHORT TERM GUIDANCE
AS TO HOW MUCH OF LINE OF STORMS WILL SURVIVE. LEANED TOWARD THE
NAMDNG5 FOR THIS CYCLE AS IT SHOWS A DECAYING LINE OF STORMS
THROUGH 12Z SAT BUT MAINTAINS HIGH END CHANCE POPS FOR SOUTHERN
TIER.

SATURDAY WILL BE A TOUGH CALL AS BEST MOISTURE REMAINS OVER THE
SOUTH BUT DEBRIS CLOUDS TO START THE DAY SHOULD INHIBIT INITIAL
CONVECTION. STILL SUSPECT OF THE LOW POPS MODELS PAINT FOR THE
NORTH AS WELL GIVEN ADDITIONAL DISTURBANCES LIKELY TO MOVE
THROUGH. WILL KEEP CHANCE POPS IN PLACE EVEN NORTH OF 120 WHICH IS
HIGHER THAN GUIDANCE BUT IN LINE WITH NAM12 REDEVELOPMENT
REPRESENTATION ON LATEST RUN.

DEESE

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
NOT MUCH CHANGE IN THE EXTENDED. LARGE UPPER LEVEL TROUGH BEGINS
DIGGING INTO THE SOUTHEASTERN STATES IN THE SHORT TERM...AND TAKES
A HOLD OF THE REGION IN THE EXTENDED. THIS TROUGH DEEPENS OVER THE
GREAT LAKE STATES AND PUSHES SOUTH THROUGH THE WEEKEND INTO EARLY
NEXT WEEK. THIS TROUGH WILL KEEP NORTH AND CENTRAL GA IN MOIST
SOUTHWESTERLY FLOW THROUGH DAY 7. THIS WILL KEEP DIURNALLY DRIVEN
SHOWERS AND THUNDERSTORMS IN THE FORECAST EVERY DAY. THERE IS ALSO
A WEAK BOUNDARY LAYING ACROSS NORTH GA WHICH WILL ACT AS A CATALYST
FOR SHOWERS AND THUNDERSTORMS. WITH VERY LITTLE UPPER LEVEL
MOVEMENT...THIS BOUNDARY IS EXPECTED TO MOVE SOUTHWARD VERY SLOWLY
OVER THE NEXT FEW DAYS. THE MODELS ARE SHOWING IT CONTINUING TO
AFFECT CONVECTIVE DEVELOPMENT THROUGH DAY 7.

01

&&

.AVIATION...
18Z UPDATE...
VFR TO START THE PERIOD WITH GENERALLY W WINDS. EXPECT INCREASE IN
TSRA COVERAGE THROUGH THE EVENING. CANNOT RULE OUT BRIEF MVFR TO
POSSIBLY IFR CIGS SATURDAY MORNING...BUT FOR NOW HAVE ONLY BROUGHT
IN SCT005. MVFR FOG POSSIBLE ALL BUT ATL IN THE MORNING.
INTRODUCED PROB30 TSRA AT 16Z FOR MCN/CSG AND 18Z FOR ATL. WINDS
GENERALLY W TO WSW THROUGH THE PERIOD...LIGHT OVERNIGHT.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON IMPACTS TO ATL BOTH
TODAY AND TOMORROW.
HIGH ON WINDS.
LOW ON POTENTIAL IFR OR MVFR CIGS SATURDAY MORNING.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  70  89  68 /  60  70  40  40
ATLANTA         91  72  86  68 /  60  60  40  30
BLAIRSVILLE     85  65  82  63 /  60  50  30  20
CARTERSVILLE    89  68  86  65 /  60  50  30  20
COLUMBUS        94  75  88  70 /  60  70  60  40
GAINESVILLE     91  71  85  67 /  60  60  40  20
MACON           92  72  87  70 /  60  70  60  50
ROME            89  69  87  64 /  60  40  20  20
PEACHTREE CITY  93  71  86  66 /  60  70  50  30
VIDALIA         92  73  89  74 /  40  50  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: CHATTAHOOCHEE...COWETA...HARRIS...HEARD...
MARION...MERIWETHER...MUSCOGEE...PIKE...SCHLEY...STEWART...
SUMTER...TALBOT...TAYLOR...TROUP...UPSON...WEBSTER.

&&
Hazardous weather outlook, Jun 28, 12:52 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 PM EDT FRI JUN 28 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1252 PM EDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING WITH AN ARRIVING SHORTWAVE AND DECAYING MCS PROVIDING A
FOCUS FOR STORM DEVELOPMENT AND ANOTHER COMPLEX OF STORMS.
ISOLATED SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
ALTHOUGH THE BETTER CHANCE OF SEVERE STORMS INITIALLY THIS
AFTERNOON WILL BE ACROSS WEST CENTRAL GEORGIA...ALL OF THE AREA
STILL HAS A CHANCE OF A SEVERE STORM.

.WEATHER HAZARDS EXPECTED...
THE MAIN THREATS WILL BE STRONG DAMAGING WINDS OF 60 MPH OR
GREATER...HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
A SERIES OF OTHER DISTURBANCES WILL ALLOW FOR THE DEVELOPMENT OF
SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY. ISOLATED STRONG
STORMS WILL BE POSSIBLE THROUGH THE FORECAST PERIOD. EXPECT
FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAINFALL TO BE
THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...SPOTTERS
ARE ENCOURAGED TO MONITOR THE WEATHER CLOSELY AND SUBMIT REPORTS
OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 28, 2:18 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EDT FRI JUN 28 2013

GAZ052-053-066-067-281845-
218 PM EDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN TROUP...MERIWETHER...COWETA AND HEARD COUNTIES UNTIL 245 PM EDT...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CORINTH...MOVING EAST AT 20 MPH. TREES CAN
COME DOWN EASILY WITH ALREADY WET SOIL. FREQUENT CLOUD TO GROUND
LIGHTNING MAY ALSO DEVELOP WITH THIS STORM. THOSE OUTDOORS SHOULD SEEK
SHELTER IMMEDIATELY!

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP...
MERIWETHER...COWETA AND HEARD COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE HOGANSVILLE...CORINTH...
GRANTVILLE...SAINT MARKS...LONE OAK...MORELAND...LUTHERSVILLE...ROCKY
MOUNT...WOOSTER...ALVATON...GAY AND HARALSON.

&&

LAT...LON 3326 8451 3302 8458 3318 8497 3330 8494
TIME...MOT...LOC 1817Z 288DEG 18KT 3322 8487
Local storm report, Jun 28, 2:24 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND DMG     2 N CULLODEN            32.89N 84.09W
06/27/2013                   MONROE             GA   PUBLIC

            PUBLIC REPORTED SEVERAL LARGE PEACAN TREES DOWN ALONG
            LUNDY DAIRY ROAD BETWEEN HWY 74 AND HWY 83.

&&

JLF
Special weather statement, Jun 28, 2:49 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT FRI JUN 28 2013

GAZ042-052>054-067-281945-
249 PM EDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MERIWETHER...CARROLL...COWETA...FAYETTE AND HEARD COUNTIES UNTIL
345 PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRALHATCHEE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MERIWETHER...CARROLL...COWETA...FAYETTE AND HEARD COUNTIES THROUGH
345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROOSTERVILLE...CENTRALHATCHEE...TYUS...ROOPVILLE...LOWELL...PLANT
WANSLEY...POWERS CROSSROADS...HANDY...PLANT YATES...ARNCO-SARGENT...
LUTHERSVILLE...THOMAS CROSSROADS...MADRAS...SHARPSBURG AND MORELAND.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3343 8460 3317 8469 3335 8524 3352 8518
TIME...MOT...LOC 1849Z 286DEG 16KT 3341 8510
Special weather statement, Jun 28, 3:00 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI JUN 28 2013

GAZ033-044>046-053>055-057-282000-
300 PM EDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN ROCKDALE...COWETA...DEKALB...FAYETTE...HENRY...CLAYTON AND FULTON
COUNTIES UNTIL 400 PM EDT...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VIRGINIA HIGHLAND TO SANDY CREEK...MOVING
SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
ROCKDALE...COWETA...DEKALB...FAYETTE...HENRY...CLAYTON AND FULTON
COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE BUCKHEAD...TYRONE...LA VISTA...BROOKHAVEN...VIRGINIA
HIGHLAND...WEST END...SWEET AUBURN...ATLANTIC STATION...LAKEWOOD
PARK...CHASTAIN MEMORIAL PARK...PIEDMONT PARK...GRANT PARK-ZOO
ATLANTA...TURNER FIELD...MIDTOWN AND LITTLE FIVE POINTS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3351 8470 3367 8444 3391 8441 3374 8401
      3351 8405 3336 8427
TIME...MOT...LOC 1900Z 297DEG 17KT 3378 8433 3363 8434
          3352 8452

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:17 PM EDTSpecial Weather StatementFFCCherokee, Cobb43 min
Jun 27, 8:20 PM EDTSpecial Weather StatementFFCHarris, Muscogee25 min
Jun 27, 8:46 PM EDTSpecial Weather StatementFFCDouglas, Fulton, Paulding44 min
Jun 27, 8:58 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton32 min
Jun 27, 9:05 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee40 min
Jun 27, 9:28 PM EDTSpecial Weather StatementFFCClayton, Douglas, Fulton47 min
Jun 27, 9:38 PM EDTSpecial Weather StatementFFCSchley, Stewart, Webster37 min
Jun 27, 9:41 PM EDTSpecial Weather StatementFFCGwinnett49 min
Jun 27, 9:45 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fayette, Fulton30 min
Jun 27, 10:08 PM EDTSpecial Weather StatementFFCHenry, Rockdale22 min
Jun 27, 10:32 PM EDTSpecial Weather StatementFFCMorgan, Newton, Rockdale, Walton43 min
Jun 27, 11:40 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Pike, Upson50 min
Jun 28, 1:13 AM EDTSpecial Weather StatementFFCMonroe32 min
Jun 28, 2:18 PM EDTSpecial Weather StatementFFCMeriwether27 min
Jun 28, 2:27 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup48 min
Jun 28, 2:49 PM EDTSpecial Weather StatementFFCCoweta56 min
Jun 28, 3:00 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Rockdale60 min
Jun 28, 3:26 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart, Webster64 min
Jun 28, 3:38 PM EDTSpecial Weather StatementFFCSpalding37 min
Jun 28, 3:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot48 min
Jun 28, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding44 min
Jun 28, 3:48 PM EDTSevere Thunderstorm WarningFFCCrawford, Meriwether, Talbot, Taylor, Upson42 min
Jun 28, 4:12 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Spalding48 min
Jun 28, 4:22 PM EDTSpecial Weather StatementFFCStewart, Webster38 min
Jun 28, 4:24 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Taylor, Twiggs51 min
Jun 28, 4:26 PM EDTSpecial Weather StatementFFCCrisp34 min
Jun 28, 4:30 PM EDTSpecial Weather StatementFFCWheeler45 min
Jun 28, 4:35 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor40 min
Jun 28, 4:35 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding55 min
Jun 28, 4:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs40 min
Jun 28, 4:53 PM EDTSpecial Weather StatementFFCCrisp, Wilcox37 min
Jun 28, 4:58 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Wheeler47 min
Jun 28, 5:08 PM EDTSpecial Weather StatementFFCWilkinson22 min
Jun 28, 5:14 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones31 min
Jun 28, 5:18 PM EDTSpecial Weather StatementFFCCrisp, Sumter42 min
Jun 28, 5:19 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton26 min
Jun 28, 5:20 PM EDTSpecial Weather StatementFFCLaurens40 min
Jun 28, 5:23 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Wilkinson37 min
Jun 28, 5:34 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Sumter, Wilcox41 min
Jun 28, 5:39 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam, Washington, Wilkinson51 min
Jun 28, 5:51 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Wilkinson39 min
Jun 28, 5:54 PM EDTSpecial Weather StatementFFCBanks, Jackson51 min
Jun 28, 6:01 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Morgan, Oconee, Walton44 min
Jun 28, 6:10 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Montgomery, Treutlen, Wheeler50 min
Jun 28, 6:18 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison42 min
Jun 28, 6:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington52 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.